# SDR CALA0700237

- Difficulty date: April 25, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 62,288 hours, 32,074 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO SMALL CRACKS ON THE OUTBOARD FLANGE OF THE LBL 45 LONGITUDINAL FLOORBEAM JUST FORWARD OF STA 727B.  REPAIRED IAW ECRA 5311-01316.
